| Catalog Number |
8065992245 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that an ophthalmic cutting knives were found difficult to cut.Procedure details and patient impact were not reported.
Additional Manufacturer Narrative
Additional information is provided in sections b.3.B.5, h.6 and h.11.A sample was not received at the manufacturing site for evaluation for the report of knives difficult to cut; therefore, the condition of the product could not be verified.No lot number was identified with this complaint; therefore, a device history record review could not be conducted.A sample was not received at the manufacturing site and no lot information was provided; therefore, the root cause for the customer complaint issue cannot be determined.The cause of the reported event cannot be determined with the information obtained; therefore, specific action with regards to this complaint cannot be taken.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received stating that the event occurred during cataract surgery.The surgery was completed by using the new knife with no impact on he patient where there was no requirement of medical or surgical intervention.